Author: Stepanets A.I.
Publisher: Springer Publishing Company
ISSN: 0041-5995
Source: Ukrainian Mathematical Journal, Vol.54, Iss.8, 2002-08, pp. : 1324-1354
Disclaimer: Any content in publications that violate the sovereignty, the constitution or regulations of the PRC is not accepted or approved by CNPIEC.
Abstract
Related content
The Inverse Matrix for De La Vallée‐Poussin Summation
STUDIES IN APPLIED MATHEMATICS, Vol. 11, Iss. 1, 1932-04 ,pp. :
The Inverse Matrix for De La Vallée‐Poussin Summation
STUDIES IN APPLIED MATHEMATICS, Vol. 97-1421, Iss. 1, 1932-04 ,pp. :